Skip to main content Skip to navigation
We care about your privacy. Read about your rights and how we protect your data. Get Details

Education & Training

  • Fellowship Program, Pediatric Cardiology, 2014
    Children's National Medical Center
  • Residency Program, Pediatrics, 2011
    Connecticut Children's Medical Center
  • Internship Program, Pediatrics, 2009
    Connecticut Children's Medical Center
  • MD, 2008
    Albany Medical College
  • BS, 2004
    Boston College

Board Certifications

  • American Board of Pediatrics
  • American Board of Pediatrics/Pediatric Cardiology
  • American Board of Pediatrics/Critical Care

National Provider ID: 1700043973


Biography

Jason Patregnani, M.D., completed his medical school training at Albany Medical College and his pediatric residency at the University of Connecticut. He joined Children’s National Health System five years ago, where he first completed a pediatric cardiology fellowship, followed by a second fellowship in pediatric cardiac critical care. He then joined our faculty as an attending physician in the Cardiac Intensive Care Unit as well as faculty in our research division. Dr. Patregnani received funding from the National Institutes of Health to pursue his research interests in anticoagulation for patients with single ventricle heart disease and the role of platelets in lung injury for children undergoing heart surgery.

Patregnani J, Klugman D, Zurakowski D, Sinha P, Berger J, Diab Y. High on Aspirin Platelet Reactivity in Pediatric Patients Undergoing the Fontan Procedure. Circulation. 2016 Oct 25;134(17):1303-1305. 

Patregnani JT, Borgman MA, Maegele M, Wade CE, Blackbourne LH, Spinella PC. Coagulopathy upon Admission is Associated with Mortality for Children at Combat Support Hospitals. Pediatr Crit Care Med. 2013; 13(3): 273-277.

Patregnani JT, Spaeder M, Lemon V, Diab Y, Klugman D, Stockwell D. Monitoring Harm Associated with the Use of Anticoagulants in Pediatric Populations Through Trigger Based Automated Event Detection. Jt Comm J Qual Patient Saf. 2015; 41(3):108-114.